Free Access
R.A.I.R.O. Informatique théorique
Volume 8, Number R3, 1974
Page(s) 47 - 61
Published online 01 February 2017
  1. R. CORI, Un code pour les graphes planaires et ses applications, Thèse Paris VII, 1973. [Zbl: 0313.05115] [Google Scholar]
  2. S. EILENBERG, Theory of Automata, vol. A : Foundations, Academic Press, 1973. [Google Scholar]
  3. W. FELLER, An Introduction to Probability Theory and its Applications, 2e éd., J. Wiley, 1957. [MR: 88081] [Zbl: 0077.12201] [Google Scholar]
  4. M. FLIESS, Sur certaines familles de séries formelles, Thèse Paris VII, 1972. [Google Scholar]
  5. M. FLIESS, Propriétés booléennes des langages stochastiques, Math. Systems Th. 7 (1974), 353-359. [MR: 408336] [Zbl: 0262.94037] [Google Scholar]
  6. K. MAHLER, Eine arithmetische Eigenschaft der Taylor - Koeffizienten rationaler Funktionen, Proc. Amsterdam Acad., 38 (1935), 50-60. [JFM: 61.0176.02] [Google Scholar]
  7. M. NIELSEN, On the decidability of some equivalence problems for DOL Systems, Information and Control 25 (1974), 166-193. [MR: 345455] [Zbl: 0284.68065] [Google Scholar]
  8. C. LECH, A note on recurring series, Archiv Math. 2 (1953), 417-421. [MR: 56634] [Zbl: 0051.27801] [Google Scholar]
  9. D. J. LEWIS, Diophantine equations : p-adic methods, in : Leveque (ed), Studies in Number Theory, Math. Ass. America, Prentice-Hall 1969. [MR: 241359] [Zbl: 0218.10035] [Google Scholar]
  10. A. PAZ and A. SALOMAA, Integral sequential word function and growth equivalence of Lindenmayer systems, Information and Control, 23, 1973, 313-343. [MR: 324960] [Zbl: 0273.68056] [Google Scholar]
  11. J. F. PERROT, Quelques problèmes combinatoires de la théorie des automates, Notes d'un cours de M. P. Schützenberger, Institut de Programmation, Paris, 1967 (miméographié). [Google Scholar]
  12. W. POLLUL and D. SCHÜTT, Growth in DOL Systems, à paraître. [Zbl: 0303.68049] [Google Scholar]
  13. G. ROZENBERG, The length sets of DOL languages are uniformly bounded, Inf. Proc. Letters 2 (1974), 185-188. [Zbl: 0282.68037] [Google Scholar]
  14. M. P. SCHÜTZENBERGER, On the definition of a family of automata, Information and Control 4 (1961), 245-270. [MR: 135680] [Zbl: 0104.00702] [Google Scholar]
  15. C. S. SIEGEL, Ueber die Koefficienten in der Taylor - Entwicklung rationaler Funktionen, Tohoku Journal 20 (1921), 26-31. [JFM: 48.0329.01] [Google Scholar]
  16. T. SKOLEM, Ein Verfahren zur Behandlung gewisser exponentieller Gleichungen, in C. R. 8e congrès Math. Scand., Stochkolm 1934, Lund 1935, 163-188. [JFM: 61.1080.01] [Google Scholar]
  17. M. F. SMILEY, On the zeros of a cubic recurrence, American Math. Monthy 63 (1956), 171-172. [MR: 75967] [Zbl: 0070.27302] [Google Scholar]
  18. P. TURAKAINEN, Some closure properties of the family of stochastic languages, Information and Control 18 (1971), 253-256. [MR: 278856] [Zbl: 0218.68013] [Google Scholar]
  19. M. WARD, Note on an arithmetical property of recurring series, Math. Zeitschrift 39 (1934) 211-224. [EuDML: 168547] [Zbl: 0010.00802] [JFM: 60.0919.04] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.